# SDR SWAA2024041762280

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE INTERCOSTAL FWD OF CARGO DOOR CUTOUT HAS CORROSION AT NUTPLATE SCREW HOLES. STA.767 TO STA.787 RBL22.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.047' REMAINING THICKNESS). SHIELD (INTERCOSTAL) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] DRILL AND COUNTERSUNK NEW SHIELD IAW SRM 51-40-05 AND SRM 51-40-08. NEED OK TO INSTALL;[03] INSPECTION C/W DRILL AND COUNTERSUNK NEW SHIELD IAW SRM 51-40-05 AND SRM 51-40-08. OK TO INSTALL FLOOR STRUCTURE INTERCOSTAL;[04] INSTALLED NEW SHIELD ( INTERCOSTAL) FASTENERS IAW SRM 51-40-02;[05] INSPECTION C/W INSTALLED NEW SHIELD ( INTERCOSTAL) FASTENERS IAW SRM 51-40-02;[06] INSPECTION C/W INSTALLED NEW SHIELD ( INTERCOSTAL) FASTENERS IAW SRM 51-40-02
